# SDR GUUA93957102509B

- Difficulty date: October 25, 2009
- Submitted: October 28, 2009
- Operation: Air carrier
- Aircraft: N82539
- Make and model: Beech 1900D
- Aircraft serial: UE168
- Aircraft time: 29,191 hours, 38,086 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED ROUTINE INSPECTION DISCOVERED RIGHT WING LOWER SKIN DELAMINATED AROUND FUEL PANEL 631DB.  REPAIRED RIGHT WING LOWER SKIN AROUND FUEL ACCESS PANEL 631DB.
